×

zbMATH — the first resource for mathematics

Embedding weakly compact sets into Hilbert space. (English) Zbl 0325.46023

MSC:
46B10 Duality and reflexivity in normed linear and Banach spaces
46B99 Normed linear spaces and Banach spaces; Banach lattices
54E99 Topological spaces with richer structures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. Amir and J. Lindenstrauss,The structure of weakly compact sets in Banach spaces, Ann. of Math.88 (1968), 35–46. · Zbl 0164.14903
[2] W. J. Davis, T. Figiel, W. B. Johnson and A. Pelczynski,Factoring weakly compact operators J. Functional Analysis17 (1974), 311–327. · Zbl 0306.46020
[3] R. C. James,Super-reflexive spaces with bases, Pacific J. Math.41 (1972), 409–419. · Zbl 0218.46011
[4] I. Juhász,Cardinal Functions in Topology, Math. Centrum Tract. No. 34, Amsterdam, 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.